# SDR IXXA20240528034

- Difficulty date: May 24, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 92,670 hours, 24,859 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Condition: Unwanted Deploy
- Part time: 92,670 hours, 24,859 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST FLIGHT CREW REPORTED SUBSEQUENT TO HARD LANDING, INERTIAL REELS IN SUPERNUMERARY DEPLOYED. NO ADDITIONAL FAULTS NOTED. CONDITIONAL INSPECTIONS PHASE 1A AND 1B HARD LANDING INSPECTIONS SATISFACTORY PER BOEING 767 AIRCRAFT MAINTENANCE MANUAL 05-51-30. DEFERRAL MAINTENANCE ITEM 51964 INITIATED FOR 3 EACH INERTIAL ESCAPE REELS DEPLOYED IAW ATI BOEING 767 MINIMUM EQUIPMENT LIST 25-61-01-01. CORRECTIVE ACTIONS DUE 3 JUNE 2024. SUPPLEMENTAL INFORMATION TO PREVIOUS SUBMITTAL ON 28 MAY 2024 AT KILN. DESCENT DEVICES POSITIONS 3, 4, AND 5 REMOVED AND REPLACED PER BOEING 767 AIRCRAFT MAINTENANCE MANUAL 25-61-03. DEFERRAL MAINTENANCE ITEM 51964 CLEARED.
